# SDR HEEA0016021

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1078G
- Make and model: Bell 206L-1
- Aircraft serial: 45398
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 2891ESR
- Condition: Precessing
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO INTERMITTENTLY PRECESSES IN SLAVE MODE.
